# SDR UALA2013022501129

- Difficulty date: February 24, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 67,267 hours, 9,458 cycles
- Engine: Pwa PW40903
- System (JASC): 7130 · Engine Fireseals
- Part: Cover
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HEAT SHIELD GAP COVER STRIPS HAVE CRACKS BEYOND MM LIMITS.  REF MT 54-UA2. 1 CRACK EACH IN THE NR 2 AND NR 3 STRAP COUNTING FROM AFT END.  BOTH CRACKS IN EXCESS OF .250" IN FORE AND AFT.  THIS ITEM ACCOMPLISHED IN SMC 83. 2, 3, 4, 5 HEATSHEILD PAN ASSY REPLACED.
